# SDR QXEA2012061300468

- Difficulty date: June 13, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 3,281 hours, 3,418 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Condition: Failed
- Location: Mlg Axle
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED FROM LT MAIN GEAR ON LANDING.  ACFT TAXIED ROUGH ON THE WAY TO THE GATE.  MOMENTARY OTBD ANTI SKID LIGHT ON TAKEOFF.  NR 1 MLG WHEEL SHOWS EVIDENCE OF A WHEEL BEARING FAILURE, PERFORMED "INSPECTION AFTER A WHEEL BEARING FAILURE" IAW AMM 05-50-17-210-801. REPLACED NR 1 MLG BRAKE, BRAKE HOSE ASSY, WHEEL SPEED XDUCER, NR 1 WHEEL ASSY AND NR 1 MLG AXLE ASSY.  FUNCTION TEST OF ANTI SKID CONTROL SYS OK IAW AMM 32-46-00-720-801. RETURNED TO SERVICE.
